Toggle Main Menu Toggle Search

Open Access padlockePrints

Statistical Topology and the Random Interstellar Medium

Lookup NU author(s): Professor Robin Henderson, Dr Irina Makarenko, Dr Paul Bushby, Dr Andrew Fletcher, Professor Anvar Shukurov

Downloads


Licence

This is the authors' accepted manuscript of an article that has been published in its final definitive form by Taylor and Francis, 2020.

For re-use rights please refer to the publisher's terms and conditions.


Publication metadata

Author(s): Henderson R, Makarenko I, Bushby P, Fletcher A, Shukurov A

Publication type: Article

Publication status: Published

Journal: Journal of the American Statistical Association

Year: 2020

Volume: 115

Issue: 530

Pages: 625-635

Print publication date: 29/08/2019

Online publication date: 25/07/2019

Acceptance date: 22/07/2019

Date deposited: 30/08/2019

ISSN (print): 0162-1459

ISSN (electronic): 1537-274X

Publisher: Taylor and Francis

URL: https://doi.org/10.1080/01621459.2019.1647841

DOI: 10.1080/01621459.2019.1647841


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share